American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information   
View Article: PDF

[2] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF

[3] Tim Netzer. Positive polynomials and sequential closures of quadratic modules. Trans. Amer. Math. Soc. 362 (2010) 2619-2639. MR 2584613.
Abstract, references, and article information   
View Article: PDF

[4] José F. Fernando, Jesús M. Ruiz and Claus Scheiderer. Sums of squares in real rings. Trans. Amer. Math. Soc. 356 (2004) 2663-2684. MR 2052192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] José F. Fernando. Sums of squares in real analytic rings. Trans. Amer. Math. Soc. 354 (2002) 1909-1919. MR 1881023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Claiborne G. Latimer. On ideals in a quaternion algebra and the representation of integers by Hermitian forms . Trans. Amer. Math. Soc. 40 (1936) 439-449. MR 1501883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gordon Pall. The structure of the number of representations function in a binary quadratic form . Trans. Amer. Math. Soc. 35 (1933) 491-509. MR 1501697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. T. Bell. Numbers of representations of integers in a certain triad of ternary quadratic forms . Trans. Amer. Math. Soc. 32 (1930) 1-5. MR 1501523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. V. Uspensky. On Jacobi's arithmetical theorems concerning the simultaneous representation of numbers by two different quadratic forms . Trans. Amer. Math. Soc. 30 (1928) 385-404. MR 1501433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1